Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe headache, fainting episode. Sinus problem?

While shopping with my 21 year old daughter she suddenly complained of a banging headache, her face went red and she felt like she was going to faint. She got very tearful as it frightened her. We sat her down and she felt less faint. We took her home and gave her paracetamol. She said she
felt a pain down her left side of her face. She slept ok and today she said has a slight headache. She thinks it might be sinus, could it be just that?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Thanks for using HCM.

Could it be just that?
As she thinks it may not be sinus problem.

If she dont have any other problem like epilepsy, and if it is the first time it can be vasomotor problem which will occur with similar history or migraine. Let her continue with paracetamol and get examined by your doctor once to rule out any problem. Hope I answered your question. Wish you good health. Take care.

Dr. Lohit
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor